Thirty-three years old female Ms. K.D.N. (Patient Identification Number: 20274) from Mumbai visited Life Force clinic on 19th November 2013 for her complaints of Lichen Planus.
She was suffering from Lichen Planus since 1 month. There were reddish eruptions all over the body, on hands, legs, and abdomen. There was severe itching and the eruptions were very painful. She had been applying corticosteroid-based cream and had taken a course of oral steroids. She was explained about the rebound effect of steroids.
She was working for a pharmaceutical company in the marketing department and it required a lot of traveling. There was a lot of work pressure. Continuous traveling and target pressures. She was very much distressed due to the complaints as her work was hampered.
Her family consisted of her parents and a sister. Father was retired and mother was a housewife.
Her parents were Diabetic. She didn't have any specific past illness.
Dr. Shah studied her case in detail and she was prescribed Sepia 30 (I dose) along with Dr. Shah's research based molecules.
After 15 days, she called up saying the itching had increased. She has explained that the increase is the withdrawal effect of steroids which has to be tapered and stopped if stopped abruptly it may increase with double intensity. She was advised to continue same medicines and apply a non-medicated moisturizer like Vaseline, coconut oil or petroleum jelly.
She reported on 21/12/2013, her Lichen Planus was 20% better. There was a slight improvement in old spots but still, she was getting new spots. The itching and pain were reducing. She was again prescribed further medicines.
On 18th April 2013, her Lichen Planus was further 50% better. There were no new spots and the older ones were improving. The itching and burning pain were also much better. There were no active spots but post inflammatory marks. Dr. Shah updated her prescription.
On 10/12/2013, the patient was very happy, her Lichen Planus was more than 80% better. There were no active spots just post-inflammatory marks. There was no itching, burning pain or any other symptoms. Even the marks were fading.
She is still continuing medicines for the marks and very happy with the treatment.
Uploaded by Dr. K.W. on 13/02/2014